or Connect
Mothering › Mothering Forums › Pregnancy and Birth › Birth and Beyond › Postpartum Depression › Took half a sleeping tablet (temazepan) in (possible) early pregnancy. Very worried!
New Posts  All Forums:Forum Nav:

Took half a sleeping tablet (temazepan) in (possible) early pregnancy. Very worried!

post #1 of 3
Thread Starter 

Hi, I've been trying for a year to get pregnant. I know this isn't very long compared to some people but I've been finding it stressful. 3 weeks ago I had a HSG and my tubes were unblocked to that's good news. I now think that I could be pregnant, but won't know for sure for another week. This would be great but the only problem is I'm freaking out as I had trouble sleeping and, as a one-off, I took half a sleeping tablet (temazepan) twice. Which is only one sleeping tablet over 10 days so I'm probably worrying over nothing. I took it once during ovulation and once a week after possible conception as I was so desperate to sleep and didn't want one of my past cycles of insomnia to return so was trying to nip it in the bud. I'm now beating myself up about it. The only information I can find is that 'Temazepan is dangerous in early pregnancy.' I think this generally means in the first few months, but I didn't think a fetus/embryo would even come into contact with substances taken by the mother in the first 2 weeks of (possible) pregnancy. I know I'm probably over-analysing and I won't be taking it again. But if anyone has had this experience or has any words of reassurance please let me know. I have stupidly freaked myself out by looking on Google so I don't need anyone else to freak me out. Thanks. x

post #2 of 3

I'm sorry you haven't gotten a response to this.  This kind of question would be better in the general pregnancy question, not the post partum one.

 

I have read in a pregnancy planning book that the first two weeks is almost like a grace period and not to stress out about things that happened during that time.  I took a drug that was a pregnancy risk C and I asked the doctor about it, and she didn't really know.  I think you should talk to your health care practitioner if you are worried, though.

post #3 of 3
You can call the infant risk line Nd ask them. Google it indont have the number. This ll most likely occured before implantation and half a pill is a low dose. I would jot be concerned.
New Posts  All Forums:Forum Nav:
  Return Home
  Back to Forum: Postpartum Depression
Mothering › Mothering Forums › Pregnancy and Birth › Birth and Beyond › Postpartum Depression › Took half a sleeping tablet (temazepan) in (possible) early pregnancy. Very worried!